Some properties of differential operator associated with generalized hypergeometric functions

Main Article Content

Entisar El-yagubi
Maslina Darus

Abstract

In the present investigation, new subclasses of analytic functions in the open unit disk which are defined using generalized derivative operator are introduced. Several interesting properties of these classes are obtained.

Article Details

How to Cite
El-yagubi, E., & Darus, M. (2015). Some properties of differential operator associated with generalized hypergeometric functions. Tamkang Journal of Mathematics, 46(1), 75–83. https://doi.org/10.5556/j.tkjm.46.2015.1588
Section
Papers
Author Biographies

Entisar El-yagubi

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi 43600 Selangor D. Ehsan,Malaysia.

Maslina Darus

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi 43600 Selangor D. Ehsan,Malaysia.

References

J. Dziok and H. M. Srivastava, Classes of analytic functions associated with the generalized hypergeometric function, Applied Mathematics and Computation, 103(1999), 1--13.

C. Selvaraj and K. R. Karthikeyan, Univalence of a general integral operator associated with the generalized hypergeometric function, Tamsui Oxford Journal of Mathematical Sciences, 26(2010), 41--51.

J. E. Hohlov,Operators and operations on the class of univalent functions, Izv. Vyssh. Uchebn. Zaved. Mat., 10(197) (1978),83--89.

G. S. Salagean, Subclasses of univalent functions, Complex analysis-fifth Romanian-Finnish seminar, Part 1 (Bucharest, 1981), 362-372, Lecture Notes in Math., 1013, Springer, Berlin.

F. M. Al-Oboudi, On univalent functions defined by a generalized Salagean operator, Int. J. Math. Math. Sci.2004, no. 25-28, 1429--1436.

S. Ruscheweyh, New criteria for univalent functions, Proceedings of the American Mathematical Society,49(1975), 109--115.

E. El-Yagubi and M. Darus, Subclasses of analytic functions defined by new generalised derivative operator, Journal of Quality Measurement and Analysis, 9(2013), 47--56.

B. C. Carlson and D. B. Shaffer, Starlike and prestarlike hypergeometric functions, Journal on Mathematical Analysis, 15(1984), 737--745.

A. Catas, On certain class of p-valent functions defined by a new multiplier transformations, Proceedings Book of the International Symposium G. F. T. A., 241--250, Istanbul Kultur University, Istanbul, Turkey, 2007.

P. Eenigenburg, S. S. Miller, P. T. Mocanu, and M. O. Reade, On a Briot-Bouquet differential subordination, General Inequalities, vol. 64 of Internationale Schriftenreihe zur Numerischen Mathematik, 339-348, Birkhauser, Basel, Switzerland, 1983.

S. D. Bernardi, Convex and starlike univalent functions, Transactions of the American Mathematical Society, 135(1969), 429-446.

R. J. Libera, Some classes of regular univalent functions, Proceedings of the American Mathematical Society,16(1965), 755--758.

A. E. Livington, On the radius of univalence of certain analytic functions, Proceedings of the American Mathematical Society,17(1966), 352--357.

F. Ghanim and M. Darus, A new class of meromorphically analytic functions with applications to the generalized hypergeometric functions, Abstract and Applied Analysis, Volume 2011 (2011), Article ID 159405, 10 pages.

H. Aldweby and M. Darus, On harmonic meromorphic functions associated with basic hypergeometric functions, The World Scientific Journal:Mathematical Analysis, Volume 2013 (2013), Art. 164287, 7 pages.

A. Mohammed and M. Darus, A generalized operator involving the $q$-hypergeometric function, Matematicki

Most read articles by the same author(s)

1 2 > >>